# SDR CA980707028

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767375
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hpsov
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN) TAKEOFF ABORTED AT 70 KNOTS DUE MASTER CAUTION SOUNDED AND EICAS MESSAGE R-HPSOV AND R-BLEED LT.   A/C OPERATED PER MEL WITH R-HPSOV AND T/R LOCKED OUT.  REPLACED HPSOV.  A/C SERVICEABLE.
